If you had a rash while taking Rem. and Imu. did you go on to Hum?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 12/4/2007 3:42 PM (GMT -7)   
Hi around my last IV of Remicade I had a rash on chest. I was on Imuran too .I am wanting to know if you did have one did you go on to Hum.? I am not postive what the rash was from but thinking one or the other caused it so wondering about this and how others did.I did have my Rem doubled around that time. I also might have been on antibotics .I did not have any problems with rashes on it till around that last time thinking now I should have started keeping my record book earlier as my memory on all that is not the best. lol gail

onebloodonelife
Veteran Member


Date Joined Feb 2006
Total Posts : 842
   Posted 12/4/2007 3:51 PM (GMT -7)   
Yes, I did at least. My rash was on my forearms, and it came along with joint pain. My GI determined it was a lupus like reaction to the Remicade, and I moved on to Humira. I also had my dose doubled on Remicade, which was what probably caused the reaction, but the lower doses weren't effective anymore.
Crohn's Disease for a year and counting
Imuran: 150mg
Humira:finally got approval on 9/21, done with loading doses, starting biweekly schedule on 10/10
Dicyclomine and hyoscamine for intestinal cramping and spasms
www.myspace.com/onebloodonelife
http://studentwebs.winona.edu/catraun4902 <--This link will be changing, but for now it works!


Jack11
Regular Member


Date Joined Oct 2006
Total Posts : 48
   Posted 12/4/2007 5:19 PM (GMT -7)   

I devloped a bad rash mostly on my lower legs, but also some on hands and arms after my 5th infusion around March. Dermatoligist beleives was/is Psoiasis caused by Remicade. Stopped the Remicade in August due to this, and has been slowing going away eaither due to no Remicade or upping Prednisone to 25mg. Dermatoligst said in some cases when Remicade causes Psoriasis, Humira clears it up. Crohns is in an area they do not want to operate on,  so GI will be starting me on Humira in next week or so after Insurance approves. Had to get a test for Hepititist B today before the Insurance company would approve. Just hoping it does not cause a re-occurance.

   

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:36 AM (GMT -7)
There are a total of 2,734,626 posts in 301,228 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
270 Guest(s), 13 Registered Member(s) are currently online.  Details
alephnull, Butterflake, JNF, Loutucky, Tickled6, pmm73, time2reclaim, blksteeda, ChickenArise, Traveler, wavey, Momtogigiandquinn, Snarf


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer